piwik-script

English Intern
Funktionentheorie

Publikationen

Ausgewählte Publikationen

  • Daniela Kraus, Oliver Roth, Matthias Schötz and Stefan Waldmann
    A convergent star product on the Poincaré disc
    to appear in: J. Funct. Anal.  (arXiv:1803.0276)
  • Jürgen Grahl, Shahar Nevo
    Quasi-normality induced by differential inequalities
    Bull. Lond. Math. Soc. 50, 73-84, 2018
  • Oliver Roth, Sebastian Schleißinger
    The Schramm-Loewner equation for multiple slits
    J. d'Analyse Math.131,73-99, 2017
  • Daniela Kraus, Oliver Roth
    Sharp lower bounds for the hyperbolic metric of the complement of a closed subset of the unit circle and theorems of Schwarz-Pick-, Schottky- and Landau-type for analytic functions
    Constr. Approx. 43, 47-69, 2016
  • Oliver Roth
    Pontryagin's maximum principle for the Loewner equation in higher dimensions
    Canad. J. Math. 67 (4), 942-960, 2015
  • Daniela Kraus, Oliver Roth
    Maximal Blaschke products
    Adv. Math. 241, 58-78, 2013
  • Daniela Kraus
    Critical sets of bounded analytic functions, zero sets of Bergman spaces and nonpositive curvature
    Proc. London Math. Soc. 106 No. 4, 931-956, 2013
  • Daniela Kraus, Oliver Roth, Stephan Ruscheweyh
    A boundary version of Ahlfors' Lemma, locally complete conformal metrics and conformally invariant reflection principles for analytic maps
    J. d'Analyse Math. 101, 219-256, 2007
  • Oliver Roth
    A general conformal geometric reflection principle,
    Trans. Amer. Math. Soc. 359 No. 6, 2501-2529, 2007